# SDR USAA2011072800014

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 74,268 hours, 45,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP INSPECTION - CRACK ON FUSELAGE SKIN AT BS 865, S25R.  REPAIRED FUSELAGE SKIN AT BS 865, S25R IAW B737 SRM 53-00-01 REPAIR 31, FIG 201, DETAIL 9.
